# SDR DALA14013899218

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 28,074 hours, 12,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SECTION OF FRAME BS 1379, BETWEEN LONGERONS 10-11R DAMAGED.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-10-02.
